# SDR P5CA9800172

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LT WING LOWER SURFACE SKIN 70 INCHES AFT OF FRONT SPAR BEHIND NR 1 PYLON.  REMOVED HI-LOKS BLENDED SHOT PEENED AND TREATED AND INSTALLED HI-LOKS PER SRM 51-10-02 AND 51-10-01 AND OHM 20-10-03.
